-30% Off

SUMOCOLD PCF – Chlorpheniramine maleate 1 MG+Paracetamol 125 MG+Phenylephrine 2.5 MG /ML – 10ML

Original price was: ₹39.00.Current price is: ₹27.30.

Brand Name: SUMOCOLD PCF

Compare
SKU: SKU00457 Category:

Description

Brand Name: SUMOCOLD PCF
Composition: Chlorpheniramine maleate 1 MG+Paracetamol 125 MG+Phenylephrine 2.5 MG /ML
Unit: 10ML
Manufacturer: ALKEM
Action: Antihistamines, Antiallergics,Analgesics & Antipyretics

Reviews

There are no reviews yet.

Be the first to review “SUMOCOLD PCF – Chlorpheniramine maleate 1 MG+Paracetamol 125 MG+Phenylephrine 2.5 MG /ML – 10ML”

Your email address will not be published. Required fields are marked *